# SDR UPS04842796

- Difficulty date: July 19, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: DWG5645332
- Condition: Corroded
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON/AROUND MAIN CABIN SUBFLOOR FINGER DOUBLER STA 880 TO 900 RBL60-64     FINGER DOUBLER CORRODED BEYOND LIMITS.  UNDERLYING STRUCTURE OK. FABBED AND INSTALLED REPLACEMENT FINGER DOUBLER IAW DWG 5645332, SRM 53-2-0 FIG1F, 51-1-8, 51-1-21, 51-1-20D, 51-1-11.
